# SDR ORJA98195

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: D17D87
- Condition: Failed
- Location: Tail Compartment
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO LAS VEGAS, TAIL COMPARTMENT TEMP HIGH LIGHT CAME ON IN FLIGHT.  WENT OUT WHEN RT THROTTLE REDUCED TO IDLE.  FOUND RIGHT CROSSFEED CLAMP TO BE INOPERABLE.  REMOVED AND REPLACED CLAMP.  OPS CHECK GOOD.  (M)
